# SDR SWAA2022020734728

- Difficulty date: November 29, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 19,949 hours, 8,433 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO RH SIDE PLATE STA 727D TO STA 767 / MULTIPLE AREA'S OF CORROSION ON R/H ZEE CHANNEL STA 727-767 AFT CARGO FOUND TO BE OUT OF LIMITS. REMOVED DAMAGED ZEE CHANNEL. FABRICATED; DRILLED; AND DEBURRED NEW ZEE CHANNEL USING BAC 1496-377 7075-T62 EXTRUSION LOT # 5049572. INSTALLED NEW ZEE CHANNEL AND REPAIR SPLICES AT THE AFT CARGO R/H SIDE STA 727-767. REG: SRM 53-00-53-1A-2; 53-00-53-2R-5; AND BOEING DWG 146A7500. 57575U 12/02/17
